The topology of the class of functions representable by Carleman type formulae, duality and applications

Research output: Contribution to journalArticle

1 Citation (Scopus)
3 Downloads (Pure)

Abstract

We set D to be a simply connected domain and we consider exhaustion function spaces, X(D) with the projective topology (see §1). We show that the natural topology on the topological dual of X (D), (X(D))′, is the inductive topology. As a main application we assume that D has a Jordan rectifiable boundary ∂D, and M ⊂ ∂D to be an open analytic arc whose Lebesgue measure satisfies 0 < m(M) < m(∂D). We prove a result for the dual NHM1(D), which is the class of holomorphic functions in D which are represented by Carleman formulae on M ⊂ ∂D. Furthermore we show that the Cauchy Integral associated to f ∈ NHM 1(D) is an element of NHM1(D). Lastly, we solve an extremal problem for the dual of NHM1(D).

Original languageEnglish
Pages (from-to)629-639
Number of pages11
JournalBulletin of the Belgian Mathematical Society - Simon Stevin
Volume14
Issue number4
Publication statusPublished - Oct 2007

Fingerprint

Duality
Topology
Cauchy Integral
Extremal Problems
Lebesgue Measure
Function Space
Analytic function
Arc of a curve
Class

Keywords

  • Carleman formulas
  • Cauchy integrals
  • Extremal problems
  • Projective-inductive limit spaces

Cite this

@article{d3794971b7bd44da8cc783ab6ed32e83,
title = "The topology of the class of functions representable by Carleman type formulae, duality and applications",
abstract = "We set D to be a simply connected domain and we consider exhaustion function spaces, X∞(D) with the projective topology (see §1). We show that the natural topology on the topological dual of X ∞(D), (X∞(D))′, is the inductive topology. As a main application we assume that D has a Jordan rectifiable boundary ∂D, and M ⊂ ∂D to be an open analytic arc whose Lebesgue measure satisfies 0 < m(M) < m(∂D). We prove a result for the dual NHM1(D), which is the class of holomorphic functions in D which are represented by Carleman formulae on M ⊂ ∂D. Furthermore we show that the Cauchy Integral associated to f ∈ NHM 1(D) is an element of NHM1(D). Lastly, we solve an extremal problem for the dual of NHM1(D).",
keywords = "Carleman formulas, Cauchy integrals, Extremal problems, Projective-inductive limit spaces",
author = "George Chailos",
year = "2007",
month = "10",
language = "English",
volume = "14",
pages = "629--639",
journal = "Bulletin of the Belgian Mathematical Society - Simon Stevin",
issn = "1370-1444",
publisher = "Belgian Mathematical Society",
number = "4",

}

TY - JOUR

T1 - The topology of the class of functions representable by Carleman type formulae, duality and applications

AU - Chailos, George

PY - 2007/10

Y1 - 2007/10

N2 - We set D to be a simply connected domain and we consider exhaustion function spaces, X∞(D) with the projective topology (see §1). We show that the natural topology on the topological dual of X ∞(D), (X∞(D))′, is the inductive topology. As a main application we assume that D has a Jordan rectifiable boundary ∂D, and M ⊂ ∂D to be an open analytic arc whose Lebesgue measure satisfies 0 < m(M) < m(∂D). We prove a result for the dual NHM1(D), which is the class of holomorphic functions in D which are represented by Carleman formulae on M ⊂ ∂D. Furthermore we show that the Cauchy Integral associated to f ∈ NHM 1(D) is an element of NHM1(D). Lastly, we solve an extremal problem for the dual of NHM1(D).

AB - We set D to be a simply connected domain and we consider exhaustion function spaces, X∞(D) with the projective topology (see §1). We show that the natural topology on the topological dual of X ∞(D), (X∞(D))′, is the inductive topology. As a main application we assume that D has a Jordan rectifiable boundary ∂D, and M ⊂ ∂D to be an open analytic arc whose Lebesgue measure satisfies 0 < m(M) < m(∂D). We prove a result for the dual NHM1(D), which is the class of holomorphic functions in D which are represented by Carleman formulae on M ⊂ ∂D. Furthermore we show that the Cauchy Integral associated to f ∈ NHM 1(D) is an element of NHM1(D). Lastly, we solve an extremal problem for the dual of NHM1(D).

KW - Carleman formulas

KW - Cauchy integrals

KW - Extremal problems

KW - Projective-inductive limit spaces

UR - http://www.scopus.com/inward/record.url?scp=39349113845&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:39349113845

VL - 14

SP - 629

EP - 639

JO - Bulletin of the Belgian Mathematical Society - Simon Stevin

JF - Bulletin of the Belgian Mathematical Society - Simon Stevin

SN - 1370-1444

IS - 4

ER -